I do feel better. Have been having frequent bowel movements.I can handle that.It's been only 3 days I started the 40mg.I have noticed hot flashes & dizziness. Today I have been feeling sick to my stomach .Could I be going through with drawl from stopping the Effexor or is the 40mg making me feel sick
This is difficult to say which is causing your symptoms though if you titrated up on the Viibryd with little problem and you stopped the Effexor at 75mgs then I suspect it is withdrawal from the Effexor. Going to take awhile for the withdrawals to subside, but they will gradually.
My ex had similar symptoms when he started taking the 40 mg pill of Viibryd.
I had no stomach issues coming off Effexor XR, but YMMV of course.
Honestly, it could be a combination of the two issues but I am more apt to attribute it to that dose of Viibryd because my ex experienced the effects you are having almost exactly after going to the 40 mg dose of Viibryd.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 5 answers
Posted 2 Oct 2011 • 3 answers
Posted 11 May 2012 • 1 answer
Posted 11 May 2012 • 2 answers
Posted 23 Sep 2016 • 5 answers